# SDR 201310310001

- Difficulty date: October 30, 2013
- Submitted: November 20, 2013
- Operation: General aviation
- Aircraft: V3HGO
- Make and model: Cessna 208B
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Separated
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FIFTY SEVEN LANDINGS, TIRE WENT FLAT DURING LANDING ROLLOUT. ACFT TAXIED TO RAMP BEFORE COMPLETE DEFLATION.
